# SDR UIEA2017061401019

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,330 hours, 9,690 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Failed
- Location: Aoa
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ANGLE OF ATTACK CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED RELAY K646. OPS CHECKED GOOD IAW AMM 30-22-21.
